Clinical Oncology: Case Reports.

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

A Case of Lung Adenocarcinoma Associated with Eosinophilic Sinusitis Induced by Pembrolizumab Administration

The frequency of immune checkpoint inhibitor (ICI) use in lung cancer chemotherapy has increased and has been associated with an increasing frequency of Immune-Related Adverse Events (IRAEs). Although IRAEs mainly include interstitial pneumonia, colitis, thyroid dysfunction and type 1 diabetes, other adverse events have been reported. Case: A 46-year old man was admitted to our hospital with chest pain. Computed Tomography (CT) of the chest showed a mediastinal nodule and osteolysis at the Th8 level. Lung adenocarcinoma was diagnosed from transbronchial biopsy during bronchoscopy, and expression of programmed death-ligand 1 was 95%, so chemotherapy with pembrolizumab monotherapy was started. After pembrolizumab administration, serum eosinophil count increased, and systemic fatigue appeared during the 14th cycle of pembrolizumab. We diagnosed eosinophilic rhinosinusitis based on the Japanese epidemiological survey of refractory eosinophilic chronic rhinosinusitis score and sinus CT and stopped chemotherapy. Conclusion: We encountered a case of eosinophilic sinusitis resulting from eosinophilia caused by pembrolizumab administration. This report suggests that ICIs including pembrolizumab may induce allergic diseases

Special Features

Full Text

View

Track Your Manuscript

Recommended Conferences

Share This Page

Media Partners

Associations